Volume 11, no. 3Pages 134 - 149

On the Telegraph Equation with a Small Parameter

J. Kisynski
This work is an edited translation, by A. Bobrowski and W. Chojnacki, of the original Polish text entitled O rownaniu telegrafistow z malym parametrem which appeared in Prace Naukowe Politechniki Lubelskiej 212, Matematyka (Research Bulletin of the Lublin University of Technology 212, Mathematics), 1991, vol. 12, pp. 17-40.
Full text
1. Baran W. Stabilnosc schematow roznicowych aproksymujkacych zalezne od czasu rownania: transportu, telegrafistow i dyfuzji. Instytut Badan Jkadrowych, Zaklad Obliczen Numerycznych i Teorii Transportu, 1972. (in Polish)
2. Kisynski J. Sur les equations hyperboliques avec petit parametre. Colloquium Mathematicum, 1963, vol. 10, no. 2, pp. 331-343. (in French) DOI: 10.4064/cm-10-2-331-343
3. Kisynski J. On a Second Order Cauchy's Problem in a Banach Space. Bulletin Polish Acad. Sci. Math. Series: Sci. Math. Astr. Phys., 1970, vol. 18, pp. 371-374.
4. Kisynski J. On Cosine Operator Functions and One-Parameter Groups of Operators. Studia Mathematica, 1972, vol. 44, no. 1, pp. 93-105. DOI: 10.4064/sm-44-1-93-105
5. Kisynski J. On the Connections between Cosine Operator Functions and One Parameter Semi-Groups and Groups of Operators. Warsaw, Wydawnictwo Uniwersytetu Warszawskiego, 1972, no. 6, pp. 1-9.
6. Nedoma J. Initial Cauchy Problem for Hyperbolic Equations with Small Parameter. Casopis pro pestovani matematiky, 1967, vol. 92, no. 4, pp. 392-417.
7. Smoller J.A. Singular Perturbations and a Theorem of Kisynski. Journal of Mathematical Analysis and Applications, 1965, vol. 12, pp. 105-114. DOI: 10.1016/0022-247X(65)90058-2
8. Sova M. Cosine Operator Functions. Rozprawy Matematyczne, 1966, vol. 49, pp. 1-47.
9. Sova M. Equations hyperboliques avec petit parametre dans les espaces de Banach generaux. Colloquium Mathematicum, 1970, vol. 21, no. 2, pp. 303-320. (in French) DOI: 10.4064/cm-21-2-303-320
10. Weinberg A.M., Wigner E.P. The Physical Theory of Neutron Chain Reactors. Chicago, University of Chicago Press, 1958.
11. Zlamal M. On the Mixed Problem for a Hyperbolic Equation with a Small Parameter. Czechoslovak Mathematical Journal, 1959, vol. 9, no. 2, pp. 218-242. (in Russian)
12. Zlamal M. Sur l'equation des telegraphistes avec un petit parametre. Atti Accad. Naz. Lincei. Rend. Cl. Sci. Fis. Mat. Nat., 1959, vol. 27, no. 8, pp. 324-332. (in French)
13. Zlamal M. The Mixed Problem for Hyperbolic Equations with a Small Parameter. Czechoslovak Mathematical Journal, 1960, vol. 10, no. 1, pp. 83-122. (in Russian)